# SDR USAA2013110800006

- Difficulty date: November 7, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 68,264 hours, 45,826 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY LIGHTS AT SEAT ROW 14 AND 22 INOPERATIVE.  MAINTENANCE REPLACED LAMPS AND REPAIRED WIRING AT SEAT ROW 14 IAW SWPM 20-10-13. OPS CHECKED OK.
